# SDR 97ZZZX4067

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800XP
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258266
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: AHA1814
- Condition: Bolt Failed
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL ASSY BOLT FAILED.  BOLT WAS TESTED IAW MIL-STD-1949 A/2, 5-29-90.
